# SDR SWAA2013050115436

- Difficulty date: April 19, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,259 hours, 60,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6550531523
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF EXTERNAL POWER DOOR SKIN CUTOUT DOUBLER CRACKED.  REPAIRED CUTOUT IAW EA.
